# SDR USAA040166

- Difficulty date: April 27, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: D5347209000300
- Condition: Corroded
- Location: Fuselage
- Part time: 13,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK, 3.5 INCHES X 3.5 INCHES X .170 INCHES DEEP AREA, CORROSION; LEVEL 2; TASK NR JA-260-53500 BETWEEN FR 64 TO 70, Y736.6, Z240.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-00-14, 51-42-11, 51-71-12.
